# SDR REXA2012120901579

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 10,868 hours, 6,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP LIGHTING MISSING IN FWD GALLEY ON CAPTAIN SIDE OF AIRCRAFT.  DEFERRED PER MEL 33-51-1A CAT A ENTERED INTO MM02 MXC NOTIFIED.  JCN2415528-1 REPLACED EMERGENCY LIGHT IAW AMM 33-51-01, MOC NOTIFY 53212, PLACARD REMOVED, CLEARED MM02.
